# SDR DALA1036399864

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1116 L27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT CARGO STA 1116 BETWEEN L27R AND L28R INTERCOSTAL HAS CORROSION.  REMOVED CORROSION ON INTERCOSTAL OUT OF LIMITS.  REMOVED INTERCOSTAL, INSTALLED GUSSET AND STRAP IAW SRM 53-01, FIG 1,51-30-2 51-30-5.
